MAUDE Adverse Event Report: TELEFLEX MEDICAL HUDSON CANNULA,SOFTECH,ADULT W/7' STAR LUMEN; CANNULA, NASAL, OXYGEN

TELEFLEX MEDICAL HUDSON CANNULA,SOFTECH,ADULT W/7' STAR LUMEN; CANNULA, NASAL, OXYGEN
Model Number IPN049742
Medical Device Problem Code Material Too Rigid or Stiff (1544)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 03/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Mdr report key/report number (b)(4).
 
Event or Problem Description
Maude report: it was reported "silicone o2 tubing noted to have hardened and was switched out for new tubing.Wound rn's assessed patient and identified: left ear - top of ear, state iii, previous pressure injury; bottom/middle, new pressure injury due to o2 tubing, stage ii - offload and apply soothe and cool".Patient condition unknown at time of report.
 
Additional Manufacturer Narrative
Qn# (b)(4).Mdr report key/report number 11514842.Complaint verification testing could not be performed as it was reported that the sample is not available for return.The manufacturer (shengyurui medical) reports: "since the customer did not provide defective samples, no abnormality was found in the first retained sample of this batch of products after checking, and the products met the relevant registration requirements.The preliminary analysis is not in accordance with the principle of disposable use (results show that the plasticizer in the raw pvc after several times of alcohol disinfection can accelerate the migration.This product is disposable, do not recommend repeated use." without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
HUDSON CANNULA,SOFTECH,ADULT W/7' STAR LUMEN
Common Device Name
CANNULA, NASAL, OXYGEN
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key11776823
Report Number3011137372-2021-00134
Device Sequence Number3137641
Product Code CAT
UDI-Device Identifier14026704625366
UDI-Public14026704625366
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model NumberIPN049742
Device Catalogue Number1820
Device Lot Number200721
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/19/2021
Supplement Date Received by Manufacturer06/01/2021
Initial Report FDA Received Date05/05/2021
Supplement Report FDA Received Date06/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;